# SDR HNAA2016081500250

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 58,353 hours, 65,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 501064
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST CEILING EMERGENCY LIGHT AND THE AFT EMERGENCY EXIT CEILING SIGN IS OUT.  TROUBLESHOOT EMERGENCY LIGHTS AND FOUND EMERGENCY LIGHT BATTERY (PS4) TO BE INOPERATIVE.  R & R THE BATTERY IAW AMM 33-5100. OPS CHECKED GOOD.
